How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Frank Your Own Question
Dr. Frank
Dr. Frank, Board Certified Physician
Category: Neurology
Satisfied Customers: 8999
Experience:  Board certified general Adult Neurologist, with experience in experimental neuroimaging and neurodiagnostics.
64994909
Type Your Neurology Question Here...
Dr. Frank is online now
A new question is answered every 9 seconds

My tongue has been touching the back of my bottom teeth

Customer Question

My tongue has been touching the back of my bottom teeth constantly for a couple of weeks I was taking a bladder control pill with side effects I stop and the tongue has gotten better but it's still doing it just not as much
Submitted: 9 months ago.
Category: Neurology
Expert:  Dr. Frank replied 9 months ago.

You can have oral muscular dystonias from some of the bladder control medications (ditropan, and others) and that is probably the reason. There are medications that you can take to reduce symptoms, but sometimes this just has to go away by itself. You should call your doctor and inform him of this finding. They should send you to a movement disorder specialist (neurologist) for a rule out oral-buccal-lingual dystonia diagnosis. Please get back to me to discuss this further, I can send you information on this problem, or ask questions and I will reply. If satisfied, please remember to rate my service by clicking on the rating stars, as that is how I am compensated for this work thanks *****